Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints


Author: F. J. Almgren Jr.
Journal: Bull. Amer. Math. Soc. 81 (1975), 151-154
MSC (1970): Primary 49F22, 49F20; Secondary 53C65
MathSciNet review: 0361996
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A1] F. J. Almgren, Jr., Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints, 294 pp. (preprint).
  • [A2] F. J. Almgren, Jr., The structure of limit varifolds associated with minimizing sequences of mappings, Symposia Matematica (to appear).
  • F. J. Almgren Jr., Existence and regularity almost everywhere of solutions to elliptic variational problems among surfaces of varying topological type and singularity structure, Ann. of Math. (2) 87 (1968), 321–391. MR 0225243 (37 #837)
  • Herbert Federer, Geometric measure theory, Die Grundlehren der mathematischen Wissenschaften, Band 153, Springer-Verlag New York Inc., New York, 1969. MR 0257325 (41 #1976)
  • Jean E. Taylor, Unique structure of solutions to a class of nonelliptic variational problems, Differential geometry (Proc. Sympos. Pure. Math., Vol. XXVII, Stanford Univ., Stanford, Calif., 1973), Part 1, Amer. Math. Soc., Providence, R.I., 1975, pp. 419–427. MR 0388225 (52 #9062)
  • D’Arcy Wentworth Thompson, On growth and form, An abridged edition edited by John Tyler Bonner, Cambridge University Press, New York, 1961. MR 0128562 (23 #B1601)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49F22, 49F20, 53C65

Retrieve articles in all journals with MSC (1970): 49F22, 49F20, 53C65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13681-0
PII: S 0002-9904(1975)13681-0